DSpace
 

RRI Digital Repository >

Browsing by Author "Kamran, N."

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
Sep-1991 Separation of variables for the Dirac equation in an extended class of Lorentzian metrics with local rotational symmetryIyer, B.R.; Kamran, N.Journal of Mathematical Physics, 1991, Vol.32, p2497-2502
Showing results 1 to 1 of 1

 

    RRI Library DSpace